Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

$ 3$-pseudomanifolds with preassigned links


Author: Amos Altshuler
Journal: Trans. Amer. Math. Soc. 241 (1978), 213-237
MSC: Primary 57N10; Secondary 57Q05
DOI: https://doi.org/10.1090/S0002-9947-1978-0492298-1
MathSciNet review: 492298
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: A 3-pseudomanifold is a finite connected simplicial 3-complex $ \mathcal{K}$ such that every triangle in $ \mathcal{K}$ belongs to precisely two 3-simplices of $ \mathcal{K}$, the link of every edge in $ \mathcal{K}$ is a circuit, and the link of every vertex in $ \mathcal{K}$ is a closed 2-manifold. It is proved that for every finite set $ \sum $ of closed 2-manifolds, there exists a 3-pseudomanifold $ \mathcal{K}$ such that the link of every vertex in $ \mathcal{K}$ is homeomorphic to some $ S\, \in \,\sum $, and every $ S\, \in \,\sum $ is homeomorphic to the link of some vertex in $ \mathcal{K}$.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 57N10, 57Q05

Retrieve articles in all journals with MSC: 57N10, 57Q05


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1978-0492298-1
Keywords: 3-pseudomanifold, simplicial complex, 2-manifold, 3-manifold, link, star, assembling, neighborly complex, f-vector, convex polytope, automorphism-group, finite field, projective transformation, nerve-graph, Gale-diagram
Article copyright: © Copyright 1978 American Mathematical Society